# SDR VTZA96437

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 6122 · Propeller Governor
- Part: Prop Gov
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6508 - IAD-BOS - ABORTED TAKEOFF DUE TO LEFT ENGINE SLOW TO MAKE 100 PERCENT TORQUE AT 90 KNOTS, ONLY REACHED 91 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED PROP GOV, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
